# SDR TRAX200600877

- Difficulty date: October 12, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 12,270 hours, 10,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FS 625 OBLIGUE CRACKED.  REMOVED CRACKED OBLIQUE ANGLE FROM R/H FS 625. IAW SRM 51-42-21. MDA 1064 10-15-06. DUPLICATED SERVICEABLE OBLIQUE ANGLE FROM 7075 T6 .050 PO 8639-1 IAW CRJ SRM 53-61-17. ALODINED PRIMED AND TOPCOATED SERVICEABLE ANGLE IAW CRJ SRM 51-25-16. INSTALLED SERVICEABLE ANGLE IAW CRJ SRM 51-42-21.  (CLOSED 10/31/06)
